# SDR FDEA201702270671

- Difficulty date: February 27, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,886 hours, 18,669 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA70171
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT FUSELAGE TRIUNION FITTING OUTBOARD BUSHING HAS WEAR AT THE UPPER SIDE AND INBOARD BUSHING LOOSE IN FITTING AND CAN BE REMOVED BY HAND.   ACCOMPLISHED A REPAIR ON THE NOSE LANDING GEAR, LEFT TRUNNION FITTING OTBD BUSHING IAW SRM 53-10-14-2R.
